Items for Shahrokhi-Dehkordi, Mohammad

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 6.

Shahrokhi-Dehkordi, Mohammad and Taheri, Ali (2013) Generalised twists as elastic energy extremals on annuli, Squaternions and lifting twist loops to the spinor groups. Analysis and Applications, 11 (2). pp. 124-150. ISSN 0219-5305

Shahrokhi-Dehkordi, Mohammad Sadegh (2011) Topological methods for strong local minimizers and extremals of multiple integrals in the calculus of variations. Doctoral thesis (DPhil), University of Sussex.

Shahrokhi-Dehkordi, M S and Taheri, A (2010) Quasiconvexity and uniqueness of stationary points in a space of measure preserving maps. Journal of Convex Analysis, 17 (1). 069-079. ISSN 0944-6532.

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Polyconvexity, generalised twists and self-maps of annuli in the multi-dimensional calculus of variations. Advances in Calculus of Variations, 2 (4). pp. 361-396. ISSN 1864-8258

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincaré C, Analyse Non Linéaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, stationary loops and the Dirichlet energy over a space of measure preserving maps. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 191-213. ISSN 0944-2669

This list was generated on Wed Aug 17 08:11:02 2022 BST.